Efficient reconstruction of partitions

Maynard, Philip and Siemons, Johannes (2005) Efficient reconstruction of partitions. Discrete Mathematics, 293 (1-3). pp. 205-211. ISSN 1872-681X

[thumbnail of Efficient_reconstruction_of_partitions-2005.pdf]
PDF (Efficient_reconstruction_of_partitions-2005.pdf)
Download (176kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 07 May 2023 23:51
URI: https://ueaeprints.uea.ac.uk/id/eprint/21032
DOI: 10.1016/j.disc.2004.08.037


Downloads per month over past year

Actions (login required)

View Item View Item